# SDR SWIA202504280305

- Difficulty date: March 5, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER FRAME AT FS313.56, BETWEEN DD4 AND DD5 HAS MULTPLE SPOTS OF EXFOLIATED CORROSION. (C-CHECK RO 04/26/2025)FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED, PAX DOOR INNER FRAME AT FS313.56 BETWEEN DD4 AND DD5 USING ALL NEW FASTENERS REF BOMBARDIER DWG# 601R31702 REV N AND CRJ900 SRM' 51-42-06-001-001 A01, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED
